This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Urine drug screen result of "substitute"?
I just had a recent drug screening with a result of "substitution", what would cause this? I have ongoing urology and cardiac issues that I'm curretly undergoing testing for; I have chronic UIT's (since I was about 12, occurring at least oncce/month and frequently lasting several weeks or more) and I haven't been told the results of the cardiac testing yet, aside from MVP which I believe is fairly common in women. Also, my diet has been very poor the past few months too, I've been under a considerable amount of stress lately and have had the flu twice in two weeks so I have only been able to eat some cereals, breads, and drink milk without feeling sick to my stomache. Any ideas or cause for concern?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.